Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Questions about Wellbutrin anony

Posted by Jasmine7718 on January 7, 2006, at 0:31:06

In reply to Re: Questions about Wellbutrin, posted by anony on January 6, 2006, at 4:31:01

I agree with Racer. The more you focus on the Wellbutrin causing anxiety, the more likely that will make it worse for you. In addition to my social anxiety, I have severe generalized anxiety and even used to have panic attacks. Wellbutrin did cause a little bit of anxiety in the beginning, and I definitely had a short fuse. I just hung in there, and I think all of the negative side effects had passed by six weeks in. Try to hang in for a couple of weeks and see if things get better. If not, it's time to move to something different. Good luck.

Jasmine


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jasmine7718 thread:594725
URL: http://www.dr-bob.org/babble/20051231/msgs/596099.html